| Catalog Number |
121731056 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der stated that patient had hip pain and saxony surgeon didn't like the cup position.Took out the cup, liner and head put in a new cup and head.It was also reported that proximal part of the stem appears loose at the bone to implant interface, cement manufacturer is unknown, as they could wiggle it with an osteotome between the neck and the greater trochanter.Used osteotomes and slap hammers to try to extract stem for an hour but stem too fixed distally so left in stem and used hydroset around the stem to refixate.Doi: (b)(6) 2016; dor: (b)(6) 2018; left hip.No surgical delay.
Additional Manufacturer Narrative
(b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .